# SDR CHQA200900203

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 19,716 hours, 18,585 cycles
- Engine: Allsn AE3007A
- Engine time: 20,590 hours, 15,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 16355
- Condition: Discharged
- Location: Cabin
- Part time: 16,666 hours, 13,968 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT FORWARD OVER-WING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY PACK AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.
